# SDR 2015FA0000166

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Aircraft: N6253R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0125
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Condition: Cracked
- Location: Mlg
- Part time: 12,948 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FELT A LOT OF VIBRATION ON LEFT MAIN WHEEL ON LANDING ROLL RIGHT AFTER TOUCHDOWN . STAYED ON THE CENTER LINE MINIMAL BRAKING AND STOPPED THE AIRPLANE IN ABOUT ROUGHLY 2000 FEET.  AT FIRST IT FELT LIKE A FLAT TIRE.  ON SHUTDOWN,  FOUND THE TIRE AND TUBE TO BE STILL INFLATED. DURING INSPECTION OF THE WHOLE WHEEL ASSEMBLY.I FOUND THE WHEEL HALVES TO BE CRACKED,  BEARINGS HAD GIVEN OUT AND BRAKE CALIPER HAD SHEARED AWAY. INFORMED OPERATIONS THAT THE PIECES OF THE BRAKE CALIPER MIGHT STILL BE ON THE RUNWAY.
